# SDR UIEA2017102502100

- Difficulty date: September 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,669 hours, 37,895 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Loose
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO PITOT SYSTEM LEAKS. FOUND FO PITOT FITTING BEHIND PROBE LOOSE. TIGHTENED AND LEAK CHECK GOOD PER AMM 34-11-00.
